Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Is there any medicine to take acne from my face ?

i have acne on my face sometimes my face is clean then its burst out what can i use to balance these acne to make my face smooth i have tried clear active pro active and clearsil i try many other things my is still the same
Asked On : Wed, 2 Mar 2011
Answers:  5 Views:  245
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics
Homeopath 's  Response
Hello,
Acne is a common skin condition occurring in the sebum rich areas likes the face, upper back, upper chest. Acne could manifest in different forms like comedones, papules, pustules(pus filled) and cystic nodular. The pustular and cystic nodular ones are known to leave behind scars. Hormonal changes, puberty, excessive use of cosmetics, stress (The National Institutes of Health (USA) list stress as a factor that "can cause an acne flare.") can cause or aggravate acne.
A few things that needs to be followed-
1) Avoid rubbing your face too hard while washing and wiping (pat dry) as friction leads to the breaking of comedones, which can aggravate.
2) Avoid make up, if you need to use make up go for water based products.
3) Avoid pricking or breaking the acne as it increases the spread.(keep your nails short to avoid accidental pricking)
4) Use a face wash rather than a soap as it prevents drying of skin.
5)Wash your face 2 times/day, or after coming home from outside. Too frequent washing can dry the skin.
6) Drink plenty of water--8-10 glasses
7) Have a diet rich in fruits, vegetables and avoid junk food, chocolates etc., as these are not healthy.
8) In case of females---rule out underlying diseases like PCOD and Thyroid.

Homeopathy has excellent results in cases of acne by reducing the intensity and frequency of the breakouts and treating the underlying cause.
The products that you use act only on the skin level, thereby not tackling the main underlying cause, which leads to recurrent breakouts.

Visit a nearby homeopath for a detailed case history and treatment as homeopathy would surely help you out !!!
Answered: Thu, 5 May 2011
I find this answer helpful
Ayurveda Specialist Dr. Deepak Vyas's  Response
there are so many factors responsible for acne like age , hormonal disturbances ,dandruff (seborric dermatitis) according to ayurveda it is cause due to rakta dushti so u has to take some extermal lepa (vacha, dhanyaka & lodhra ) along internal medicines & dietary precaution so mail me detail about you like age ,sex , occupation ,weight , hight ,pattern of acne etc.
Answered: Sun, 1 May 2011
I find this answer helpful
Homeopath Dr. Preeti Balwani's  Response
Hi, Welcome to Health care magic forum,
First of all the reason for acne is to be known, it can be hormonal imbalance, excessive intake of oily and spicy food, very oily skin, bad digestion etc, so try to find out the reason.
For treatment of acne homeopathy has very good medicines so please consult a Homoeopath. Besides, take less spicy and less oily diet, plenty of water, dont remain constipated. wash the face with slashes of cold water 3-4 times a day.
Take care.
Answered: Sun, 1 May 2011
I find this answer helpful
Ayurveda Specialist Dr. Manish Rijhwani's  Response
Take. Rakta Shodhak Vati 2 tabs thrice a day
Gandharva Haritaki 1tsf at night
Tab. Arogyavardhini VAti 1 tab thrice a day
Apply paste of the following mixture of powders ibn equal qty
Manjishtha/Sariva/ Yashtimadhu/ Nagarmotha/ NAgkeshar/ Multani/ Guduchi/ Haldi/Rakta Bol niryas
at night for about 25 minutes

Dr. Manish R. Rijhwani
+91-9422571734
drmanish78@gmail.com
Answered: Sun, 1 May 2011
I find this answer helpful
Ayurveda Specialist Dr. Anisha Parmar's  Response
you can take magisthadi vati arogyavardhini vati & kiashor gugal 2tab 3times for 1 to 2 mth .avoid spicy &oily food.you have not mentioned your age .you have the problem of hormonal disturbance.
Answered: Fri, 4 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor